# SDR UALA2011051302383

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,638 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942764
- Part serial: 235
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK STILL COOLS POORLY ON GROUND.   OK IN FLIGHT REPEAT GRIPE. OK WITH DISPATCH. REPLACED PACK TEMP CONT, NO HELP. TRIM VALVE SHOWS NO MOVEMENT FOR FLT DECK AND PACK OUT TEMP 40-50 DEGREES HOTTER THAN RT PACK. RAN LT PACK, FOUND TRIM VALVE OPERATING NORMALLY. CONDENSER NOT ALLOWING COLD AIR TO FLOW THROUGH, SUSPECT INTERNAL DAMAGE. CONDENSER PART #631-0505 ON AOG U0610.  REPLACED LEFT PACK CONDENSER PER MM. LEAK CK AND PACKOUT TEMP NORMALIZED.
